Skin problem

I am using skin light cream for face,but my face goes to black acne .what i am do for this problem? and which face cream is better to face glow and acne remove?..
views-icons 108 Views Bookmark this Answer

Doctor Answers (1) on Skin problem

doctor profile image
Hi. Greetings. Please note : stop skin lite cream first. It causes side effects on skin. Acne is a common problem at your age. Milk - excessive consumption can worsen acne. Reduce intake of chocolates and junk food too. Use a topical retinoid cream daily night. You may need a short course of antibiotics. Discuss other suitable forms of treatment with your dermatologist. Pimples may often leave spots especially of not treated or if we burst pimples or pick them. You'll need skin lightening creams for a specified duration to reduce the marks , and this could also be dealt with chemical peeling. Also you must use a sunscreen to prevent darkening of the spots. For scars, creams may not work n you may need procedures like microneedling, microneedling rf, fractional lasers, prp or subscision or a combination of these. Send in your pictures if you need further assistance. Or see a dermatologist near you and discuss the same with him. Hope this helps. Warm regards.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?